# SDR 9716449925

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT AFT EVACUATION SLIDE AFT SEAT ROW 21 AND COCKPIT OVERHEAD INOPERATIVE.  RELAMPED AFT EVACUATION SLIDE LIGHT AND CLEANED MATING SURFACE.  RELAMPED COCKPIT LIGHT, CONNECTED ROW 21 TO EMERGENCY LIGHT FLOOR TRACK WIRING, OPERATIONAL CHECK NORMAL.
